# SDR AALA20050042

- Difficulty date: January 20, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rt Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE DFW-CMH RIGHT HAND CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ON WITH APU ON MEL.  LANDED LIT WITHOUT INCIDENT.  REPLACED RIGHT HAND CSD OIL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
